# SDR FDEA201203030772

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 60,480 hours, 37,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005441
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT IS INOPERATIVE.  FOUND STANDING WATER IN LIGHT ASSY AND LIGHT SOCKET CORRODED.   REMOVED LIGHT ASSY.  RETERMINATED WIRING FOR LIGHT ASSY, REF CHP 20 SMP AND WDM 31-51-01.  REPLACED AND TESTED LIGHT ASSY, OP CHECKED GOOD,  ALL MAINTENANCE IAW MM 33-50-041, ACFT RELEASED FOR SERVICE.
